# SDR AALA201508199004

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 14,001 hours, 4,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Detached
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARD NEEDS TO BE RE-ATTACHED AT DOOR 4L.  INSTALLED NEW EXIT LIGHT LENS AT DOOR 4L.  CHECKED OK FOR SERVICE.
